Dupilumab‐Induced Psoriasis in an Adolescent With Severe Atopic Dermatitis: Successful Management With Abrocitinib

Read full text
Authors: Grigorios Theodosiou, Åke Svensson
Cited by: 1
References: 8

Abstract

Psoriasiform eruptions have been described in patients treated with dupilumab. This case report describes an adolescent with severe atopic dermatitis who developed a widespread psoriasiform dermatitis 8 months after starting dupilumab. His therapy was switched to abrocitinib resulting in near-complete resolution of the psoriatic lesions with good atopic dermatitis control. This case adds to the limited pediatric literature on dupilumab-induced psoriasis and highlights abrocitinib as an effective therapeutic alternative capable of addressing both conditions concurrently.

Fields of Study & Subjects

Dermatology and Skin Diseases Psoriasis: Treatment and Pathogenesis Spondyloarthritis Studies and Treatments

Publication details

Journal / source
Pediatric Dermatology
Publisher
Wiley
Volume
43
Issue
5
Pages
1241-1243
Publication date
18 May 2026
Language
EN